# SDR DALA2021093005911

- Difficulty date: September 27, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 79,869 hours, 25,898 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 ON LT OVERWING SLIDE LATCH FOUND DAMAGED BUMPER. CORRECTIVE ACTION: REMOVED AND REPLACED L/H OVER WING SIDE FWD BUMPER LATCH AND HARDWARE, PERFORMED OP'S CHECK AND CLOSED IAW B757 AMM 20-11. (1963521)
